# SDR SWIA202157816

- Difficulty date: February 18, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WING PLANK ACCESS HOLE 640BB WS 50.54 TO WS 65.75 HAS MINOR CORROSION ON ACCESS PANEL LANDING.     (C-CHECK RO 4/25/2021)    COMPLIED WITH REPAIR OF RH LOWER WING PLANK ACCESS HOLE 640BB WS 50.54 TO WS 65.75 IAW REO 601R-57-21-3437 REV-- DATED 2021-03-18 AND SKYCARD 51-900-1003-SKY (CL600-2B19) ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
